Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ascirdla

Skin Discolouration

Recommended Posts

Hi guys, I've just started the regimen and I'm 2 weeks into it! My products are Benzac 2.5%, Cetapil Gentle Cleanser and Neutrogena Oil-Free Moisture. However my acne has not shown any improvement as I know patient are the key! I'm so determined in following through this journey. I'm 2 weeks into it and I've noticed some burning when I applied the BP(I started off with a small amount twice a day) and have a redness. I'm not concern very much about these though because I know the what to be expecting during the first few weeks of the regimen. However my problem is I noticed some skin discolouration on my face where I applied the bp on. It's embarassing when I go out because it's dark brown (tanned) and different with the rest of my face. it's very noticeable! I've been asked by 5 of my friends about my face! Can someone please help!

Link to comment
Share on other sites

Skin darkening in the beginning is almost always due to the skin getting overly dried out. Be sure you are moisturizing generously and add some extra drops of jojoba oil to your moisturizer when you apply it. This usually helps. Please also see the blue box on this page. http://www.acne.org/faq.html#burn

Link to comment
Share on other sites

Skin darkening in the beginning is almost always due to the skin getting overly dried out. Be sure you are moisturizing generously and add some extra drops of jojoba oil to your moisturizer when you apply it. This usually helps. Please also see the blue box on this page. http://www.acne.org/faq.html#burn

Oh no wonder! I dont feel any dryness or flakyness though but a really bad burning feel. I guess I wasn't generous enough with the moisturizer. I've read the link you posted. However should I visit the physician then? Is there a solution to treat it or it will eventually subside with time? If so, how long usually it takes? Because It's really bad and the redness I'm experiencing now is actually because of the skin discoloration(not the benzoyl peroxide) Thank you! I hopes people who have experienced the same thing shares their opinion!

Link to comment
Share on other sites

Bump! I need an answer asap!

Should I visit the physician regarding my skin discolouration? Or it'll subside with time? Also any solution to treat it? I really hope someone can help me out.

Thanks!

Link to comment
Share on other sites

Usually moisturizing generously and adding extra jojoba oil helps, however if the darkening is very bothersome to you, please discontinue the products and see your doctor for advice.

Link to comment
Share on other sites

Usually moisturizing generously and adding extra jojoba oil helps, however if the darkening is very bothersome to you, please discontinue the products and see your doctor for advice.

But I would like to continue with the regimen, it's working very well. Does moisturizing with jojoba oil helps removing the dark skin? Or i should also use lesser bp?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×